# SDR RAIA980223

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S53572103200
- Condition: Corroded
- Location: Fuselage
- Part time: 21,801 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - DURING MAINTENANCE CHECK, FOUND CORROSION AT FRAME 34 FOOTINGS BETWEEN STRINGERS 19L AND 21R.  MAINTENANCE REPLACED FLOOR FRAME 34 FOOTINGS BETWEEN STRINGERS 19L AND 21R PER ATR SRM.  (M)
